# SDR R61A20161114062

- Difficulty date: November 6, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 24,218 hours, 18,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN DOUBLER AT FRAME 16 LT O/B OF SEAT TRACK. INSTALLED 9 HOLE DOUBLER REF SRM II 51-41-02. PRIMED FASTENERS REF SRM II 51-23-05. TOPCOATED FASTENERS REF SRM II 51-23-06. APPLIED CIC REF CPM 51-25-00-910-001-A.
